# SDR ASOA2015081213596

- Difficulty date: August 12, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 34,977 hours, 31,718 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SEGMENT CORRODED OUT OF LIMITS AT RBL 9 AND BS 409+128 - 559+32.    REMOVED AND REPLACED THE SEAT TRACK  IAW AMM 53-01-11-000-802 AND AMM 53-01-11-400-802.
